Alert archive / Nebraska / Winter Storm Warnings in 2014
Winter Storm Warning 3, NWS North Platte, NE
NWS North Platte, NE issued this winter storm warning at May 8, 2014, 8:56 AM MDT for Sheridan County, Nebraska. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 8, 2014, 8:56 AM MDT (14:56 UTC)
- Expired
- May 8, 2014, 3:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
County Sheridan County, NE
The radar
The North Platte radar (KLNX), 163 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 9:00 AM MDT | SNOW 4 | Ellsworth, NE | SNOWFALL TOTAL THROUGH 1000 AM CDT WAS 4 INCHES. TOTAL PRECIPITATION IN THE PAST 24 HOURS WAS 1.10 INCHES. SNOW DEPTH 4 INCHES. |
| May 8, 10:15 AM MDT | HEAVY SNOW 6 | 6 N Gordon, NE | STORM TOTAL SNOWFALL SO FAR HAS BEEN 6 INCHES. MODERATE SNOW AT TIME OF REPORT WITH 1.5 FOOT DRIFTS. VISIBILITY VERY POOR WITH LITTLE TRAVEL NOTED. |
| May 8, 10:58 AM MDT | HEAVY SNOW 10 | Rushville, NE | 9 TO 10 INCHES OF SNOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 2.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
401 WWUS43 KLBF 081456 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 956 AM CDT THU MAY 8 2014 ...A LATE SPRING STORM TO AFFECT SHERIDAN AND WESTERN CHERRY COUNTY... .A STRONG STORM WILL PRODUCE WIDESPREAD SNOW INTO THIS AFTERNOON. NEZ004-082100- /O.UPG.KLBF.WW.Y.0015.000000T0000Z-140508T1800Z/ /O.NEW.KLBF.WS.W.0003.140508T1456Z-140508T2100Z/ SHERIDAN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE 856 AM MDT THU MAY 8 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. TIMING...SNOW...HEAVY AT TIMES WILL CONTINUE INTO THIS AFTERNOON. * SNOW ACCUMULATIONS...4 TO 8 INCHES. * WIND...NORTHWEST 15 TO 25 MPH THROUGH TODAY. * IMPACTS...HEAVY ACCUMULATIONS OF SNOW ARE LIKELY ON ROADWAYS. HEAVY SNOW COULD ACCUMULATE AT OVER 1 INCH PER HOUR AND VISIBILITY WILL RANGE AS LOW AS A QUARTER MILE. CHECK THE LATEST FORECASTS AND WEATHER CONDITIONS BEFORE BEGINNING TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NEZ094-082100- /O.NEW.KLBF.WW.Y.0016.140508T1456Z-140508T2100Z/ WESTERN CHERRY- INCLUDING THE CITIES OF...CODY...MERRIMAN...KILGORE 856 AM MDT THU MAY 8 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. * TIMING...SNOW WILL CONTINUE INTO THIS AFTERNOON. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * WIND...NORTH 15 TO 25 MPH THROUGH TODAY. * IMPACTS...HEAVY ACCUMULATIONS OF SNOW AND SLUSH ARE LIKELY ON ROADWAYS. HEAVY SNOW COULD ACCUMULATE AT OVER 1 INCH PER HOUR WITH VISIBILITY AS LOW AS A QUARTER MILE . CHECK THE LATEST FORECASTS AND WEATHER CONDITIONS BEFORE BEGINNING TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ KAR
1 follow-up statement
298 WWUS43 KLBF 082056 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT THU MAY 8 2014 ...WINTER STORM WARNING AND WINTER WEATHER ADVISORY ALLOWED TO EXPIRE... NEZ004-082200- /O.EXP.KLBF.WS.W.0003.000000T0000Z-140508T2100Z/ SHERIDAN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE 256 PM MDT THU MAY 8 2014 ...WINTER STORM WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON. ALTHOUGH LIGHT SNOW IS STILL POSSIBLE IN FAR NORTHERN SHERIDAN COUNTY...ADDITIONAL SNOWFALL IS EXPECTED TO BE LESS THAN HALF AN INCH. $$ NEZ094-082200- /O.EXP.KLBF.WW.Y.0016.000000T0000Z-140508T2100Z/ WESTERN CHERRY- INCLUDING THE CITIES OF...CODY...MERRIMAN...KILGORE 256 PM MDT THU MAY 8 2014 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 PM MDT THIS AFTERNOON... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 3 PM MDT THIS AFTERNOON. ALTHOUGH LIGHT SNOW IS STILL POSSIBLE IN FAR NORTHWESTERN CHERRY COUNTY...ADDITIONAL SNOWFALL IS EXPECTED TO BE LESS THAN HALF AN INCH. $$ MASEK
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at May 8, 5:49 AM MDT, 3 hours 7 minutes earlier.
Area forecast discussion, May 8, 5:49 AM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 649 AM CDT THU MAY 8 2014 .SYNOPSIS... ISSUED AT 326 AM CDT THU MAY 8 2014 ANALYSIS OF THE 07Z MSL DATA SHOWED A FRONT DRAPED ACROSS SOUTHERN NEBRASKA THROUGH NORTHWEST KANSAS TO EASTERN COLORADO WITH LOW PRESSURE CENTERED OVER NORTHWEST KANSAS. RADAR INDICATED THUNDERSTORMS IN NORTH CENTRAL AND NORTHWEST NEBRASKA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 326 AM CDT THU MAY 8 2014 WITH THE FRONT STALLED ACROSS KANSAS AND NEBRASKA...THUNDERSTORMS ARE POSSIBLE THROUGH THIS MORNING IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA...WITH SHOWERS CONTINUING IN NORTHERN NEBRASKA THROUGH THIS EVENING. IN THE COLD AIR OVER NORTHWEST NEBRASKA...IT IS COLD ENOUGH FOR SNOW WITH SOME ACCUMULATIONS LIKELY IN THE VICINITY OF THE PINE RIDGE IN NORTHERN SHERIDAN COUNTY. SNOWFALL TOTALS OF UP TO EIGHT INCHES CAN BE EXPECTED...THOUGH...BECAUSE OF THE WARM GROUND AND TEMPERATURES AT OR ABOVE 32F...ACTUAL ACCUMULATIONS WILL BE LESS. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 326 AM CDT THU MAY 8 2014 12Z FRIDAY AND BEYOND. IN THE WAKE OF THE DEPARTING UPPER LOW...ZONAL FLOW ALOFT WILL BRIEFLY BECOME ESTABLISHED ACROSS THE EASTERN HIGH PLAINS ON FRIDAY...BUT TRANSITION TO SOUTHWESTERLY IN ADVANCE OF THE NEXT SIGNIFICANT UPPER TROUGH THAT IS POISED TO BEGIN IMPACTING THE REGION SATURDAY NIGHT AND SUNDAY. IN ADVANCE OF THIS TROUGH THERE IS SUPPORT THAT A WEAK DISTURBANCE MAY PRODUCE QPF ACROSS NORTHERN NEBRASKA LATE FRIDAY NIGHT...HOWEVER QPF AMOUNTS IS BE EXPECTED TO BE LIGHT. OTHERWISE LATE THIS WEEKEND...THE MEDIUM RANGE DETERMINISTIC MODELS ARE CONVERGING ON A SOLUTION IN WHICH WIDESPREAD APPRECIABLE QPF WILL TARGET NORTHWEST AND WESTERN PORTIONS OF THE FORECAST AREA. ELSEWHERE QPF AMOUNTS MAY NOT BE AS GREAT...BUT MOST LOCATIONS SHOULD SEE SOME PRECIPITATION AS THE CLOSED H5 LOW ROTATES FROM CENTRAL ROCKIES TOWARD THE NORTH CENTRAL PLAINS. DIFFERENCES IN COVERAGE AND INTENSITY REMAIN BETWEEN MOST OF THE ENSEMBLES AND DETERMINISTIC/S...SO WILL CONTINUE THE USE OF BLANKET COVERAGE POPS /50% OR LESS/ ACROSS MUCH OF THE CWA...FAVORING THE HIGHEST PERCENTAGES ACROSS THE WESTERN SANDHILLS AND SOUTHWEST NEBRASKA. BEYOND MONDAY...PERIODIC SLIGHT CHANCE MENTION WAS GIVEN BY THE EXTENDED MODEL BLEND BOTH WEDNESDAY AND THURSDAY AS WEAK SHORTWAVES PASS THROUGH. THERE/S A GENERAL DISAGREEMENT IN THE LONG RANGE SOLUTIONS WITH TIMING AND LOCATIONS OF THESE WEAK WAVES...BUT WITH NO CLEAR FRONT RUNNER STANDING OUT...WILL ACCEPT THE GENERAL BLEND FOR NOW...BUT AGAIN LIMIT POPS AT SLIGHT CHANCE AT BEST. THIS UPPER PATTERN FAVORS COOLER THAN AVERAGE TEMPERATURES FOR MUCH OF THE EXTENDED PERIODS...SAVE MAYBE FOR FRIDAY AND SATURDAY AS FULL SUNSHINE AND THE RETURN OF SOUTHERLY LOWER TROPOSPHERIC FLOW PROMOTES HIGHS IN THE 60S AND 70S. SUNDAY AND MONDAY...HIGHS MAY STRUGGLE TO REACH INTO THE MIDDLE 50S FOR MOST LOCATIONS AS CAA BEHIND A PASSING COLD FRONT...THE PRESENCE OF OVC SKIES...AND PRECIP ALL WORK IN CONJUNCTION TO PROMOTE BELOW THE AVERAGE HIGHS OF 40S AND LOWER 50S. AS NORTHWEST FLOW SETS UP BEHIND THE PASSING TROUGH...WILL KEEP TEMPERATURES BELOW AVERAGE THROUGH AT LEAST TUESDAY OF NEXT WEEK. WEDNESDAY...BUILDING HEIGHTS WITH THE EVENTUAL EASTWARD DEVELOPMENT OF A WESTERN CONUS RIDGE WILL HELP MODERATE TEMPERATURES MIDWEEK...BUT ATTM NO SIGNIFICANT WARM UP IS ANTICIPATED. OTHERWISE...OVERNIGHT LOWS MAY PROVE TO BE PROBLEMATIC FOR YOUNG VEGETATION FRIDAY AND POTENTIALLY EARLY MONDAY MORNING. NOT PLANNING ON ISSUING ANY FROST/FREEZE HEADLINES THIS EARLY IN MAY...ESPECIALLY SINCE WESTERN AND NORTH CENTRAL NEBRASKA IS STILL A WEEK OR TWO AWAY FROM REACHING THE 50 PERCENTILE OF LAST FROST/FREEZE DATE. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 648 AM CDT THU MAY 8 2014 STRATUS IN CENTRAL THROUGH SOUTHWEST NEBRASKA WILL HOLD CEILINGS TO LESS THAN 1000 FEET AGL UNTIL LATE MORNING OR EARLY AFTERNOON. NEW THUNDERSTORMS IN THE WEST WILL MAKE THEIR WAY NORTHWARD TO WEST OF VTN BUT...AT THIS TIME...WE DO NOT EXPECT THEM TO REACH VALENTINE OR LBF. NORTH TO NORTHEAST WIND IS EXPECTED WITH 350-030 AT 14-18G23-29KT. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL NOON MDT TODAY FOR NEZ004. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...JACOBS AVIATION...SPRINGER
Hazardous weather outlook, May 8, 3:00 AM MDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 AM CDT THU MAY 8 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-090900- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 400 AM CDT THU MAY 8 2014 /300 AM MDT THU MAY 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA WILL END BY LATE AFTERNOON OR EARLY EVENING. IN NORTHWEST NEBRASKA...SNOW ACCUMULATIONS ARE EXPECTED IN NORTHERN SHERIDAN COUNTY WITH UP TO SIX INCHES ACCUMULATION POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JRS
In the hours before
Local storm report, May 8, 7:22 AM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CODY 42.94N 101.25W
05/08/2014 M0.95 INCH CHERRY NE COCORAHS
24 HOUR RAINFALL TOTAL ENDING AT 700 AM CDT.
0700 AM HEAVY RAIN 6 SSE LAKESIDE 41.98N 102.42W
05/08/2014 M0.71 INCH GARDEN NE COCORAHS
24 HOUR RAINFALL TOTAL ENDING AT 700 AM CDT.
0700 AM HEAVY RAIN 1 E NORTH PLATTE 41.13N 100.75W
05/08/2014 M0.70 INCH LINCOLN NE COCORAHS
0700 AM HEAVY RAIN 1 NW NORTH PLATTE 41.14N 100.79W
05/08/2014 M0.70 INCH LINCOLN NE COCORAHS
24 HOUR RAINFALL AMOUNT ENDING AT 700 AM CDT.
&&
SJCLocal storm report, May 8, 7:42 AM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 10 NE OSHKOSH 41.51N 102.21W
05/08/2014 M1.33 INCH GARDEN NE CO-OP OBSERVER
24 HOUR RAINFALL TOTAL THROUGH 830 AM CDT WAS ONE AND A
THIRD INCHES. SNOWFALL TOTAL SO FAR HAS BEEN EIGHT TENTHS
OF AN INCH.
&&
SJCLocal storm report, May 8, 8:02 AM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN DICKENS 40.83N 100.99W
05/08/2014 M1.30 INCH LINCOLN NE PUBLIC
24 HOUR TOTAL RAINFALL AMOUNT THROUGH 900 AM CDT.
0900 AM HEAVY RAIN 7 WNW WELLFLEET 40.79N 100.85W
05/08/2014 M1.90 INCH LINCOLN NE PUBLIC
24 HOUR RAINFALL TOTAL THROUGH 900 AM CDT. LOCATION IS
ALONG MEDICINE CREEK BETWEEN DICKENS AND WELLFLEET.
&&
SJCLocal storm report, May 8, 8:25 AM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM SNOW 6 N GORDON 42.89N 102.20W
05/08/2014 M3.0 INCH SHERIDAN NE CO-OP OBSERVER
VISIBILITY LESS THAN 1/8 MILE FOR THE PAST 45 MINUTES.
TEMPERATURE WAS 29 DEGREES AT TIME OF REPORT WITH 30 MPH
WINDS.
&&
SJCLocal storm report, May 8, 8:43 AM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW 1 W GORDON 42.81N 102.22W
05/08/2014 M4.0 INCH SHERIDAN NE TRAINED SPOTTER
HEAVY SNOW AT TIME OF REPORT.
0935 AM SNOW 2 S LAKESIDE 42.03N 102.46W
05/08/2014 E6.0 INCH SHERIDAN NE PUBLIC
5 TO 6 INCHES SNOWFALL SO FAR...WITH HEAVY SNOW AT TIME
OF REPORT. VISIBILITY ONE QUARTER MILE OR LESS.
0940 AM SNOW LAKESIDE 42.06N 102.46W
05/08/2014 E6.0 INCH SHERIDAN NE PUBLIC
5 TO 6 INCHES SNOWFALL WITH VISIBILITY REDUCED TO ONE
QUARTER MILE OR LESS NEAR LAKESIDE.
&&
SJCLocal storm report, May 8, 8:56 AM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM SNOW 9 SW MULLEN 41.95N 101.17W
05/08/2014 U0.0 INCH HOOKER NE PUBLIC
MIXTURE OF SLEET...ICE PELLETS AND SNOW. THE GRASS AND
BACK DECK ARE COVERED. LIGHT SNOW WAS OCCURRING AT TIME
OF THIS REPORT.
&&
SJCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 6:02 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 43 min |
| May 7, 6:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 45 min |
| May 7, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 7, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 43 min |
| May 7, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| May 8, 8:56 AM MDT | Winter Weather Advisory | LBF | Cherry | 6 hr |
Nearby
Winter Storm Warnings in Nebraska, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.